Abstract:
Exponential inequalities are obtained for the distribution tails of canonical (degenerate) U- and V-statistics of an arbitrary order based on samples from a stationary sequence of observations satisfying φ-mixing.
Key words:
stationary sequence of random variables, φ-mixing, multiple orthogonal series, canonical U- and V-statistics.
Citation:
I. S. Borisov, N. V. Volodko, “Exponential inequalities for the distributions of canonical U- and V-statistics of dependent observations”, Mat. Tr., 11:2 (2008), 3–19; Siberian Adv. Math., 19:1 (2009), 1–12
\Bibitem{BorVol08}
\by I.~S.~Borisov, N.~V.~Volodko
\paper Exponential inequalities for the distributions of canonical $U$- and $V$-statistics of dependent observations
\jour Mat. Tr.
\yr 2008
\vol 11
\issue 2
\pages 3--19
\mathnet{http://mi.mathnet.ru/mt124}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2500124}
\transl
\jour Siberian Adv. Math.
\yr 2009
\vol 19
\issue 1
\pages 1--12
\crossref{https://doi.org/10.3103/S1055134409010015}
Linking options:
https://www.mathnet.ru/eng/mt124
https://www.mathnet.ru/eng/mt/v11/i2/p3
This publication is cited in the following 11 articles:
Davide Giraudo, “An exponential inequality for Hilbert-valued U-statistics of i.i.d. data”, Journal of Multivariate Analysis, 2025, 105406
Wenzhuo Zhou, Ruoqing Zhu, Annie Qu, “Estimating Optimal Infinite Horizon Dynamic Treatment Regimes via pT-Learning”, Journal of the American Statistical Association, 119:545 (2024), 625
I. S. Borisov, A. A. Bystrov, “Exponential inequalities for the distributions of canonical multiple partial sum processes”, Theory Probab. Appl., 64:2 (2019), 171–185
Han F., “An Exponential Inequality For U-Statistics Under Mixing Conditions”, J. Theor. Probab., 31:1 (2018), 556–578
I. S. Borisov, V. A. Zhechev, “Exponential inequalities for the distributions of V-processes based on dependent observations”, Siberian Adv. Math., 29 (2019), 263–273
Haerdie W.K., Wang W., Yu L., “Tenet: Tail-Event Driven Network Risk”, J. Econom., 192:2 (2016), 499–513
Borisov I.S., Volodko N.V., “a Note on Exponential Inequalities For the Distribution Tails of Canonical Von Mises' Statistics of Dependent Observations”, Stat. Probab. Lett., 96 (2015), 287–291
Wolfgang K. HHrdle, Weining Wang, Lining Yu, “TENET: Tail-Event Driven NETwork Risk”, SSRN Journal, 2015
P. S. Ruzankin, “Ob eksponentsialnykh neravenstvakh dlya kanonicheskikh V-statistik”, Sib. elektron. matem. izv., 11 (2014), 70–75
P. S. Ruzankin, “Ob eksponentsialnykh neravenstvakh dlya V-statistik s neogranichennymi yadrami”, Sib. elektron. matem. izv., 11 (2014), 200–206
A. A. Bystrov, “Exponential inequalities for probability deviations of stochastic integrals over Gaussian integrable processes”, Theory Probab. Appl., 59:1 (2015), 128–136